MAUDE Adverse Event Report: PLEURX VACUUM BOTTLE 1000ML; APPARATUS, SUCTION, PATIENT CARE

PLEURX VACUUM BOTTLE 1000ML; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7210
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr 2394554 initial/final emdr submission.(b)(4).One photo was provided to our quality team for investigation.Through visual inspection, the drainage line was observed to be disconnected from the bottle, verifying the reported failure.A review of the internal manufacturing device records and raw material history files for the lot 0001344750 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections throughout manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Assembly of the drainage line onto the spike is performed manually.Once the adhesive is applied onto the drainage line, it is then connected onto the spike and personnel must hold the junction before the product moves onto the next stage of assembly.During our investigation it was identified that personnel were not following proper procedure after applying the adhesive onto the drainage line and were moving the product without holding the connection for the appropriate amount of time.Additionally, we identified that preventative maintenance was not properly performed on one of the machines which adheres the drainage line to the spike.Based on the quality team's investigation, it was determined that the disconnected drainage line was likely due to both personnel not following procedure and manufacturing equipment.Manufacturing personnel have been notified of this incident and additional training was provided.Updates will be implemented to ensure the proper maintenance is performed on the manufacturing equipment.Complaints received for this device and defect will continue to be monitored for future occurrences.
 
Event or Problem Description
The tube disconnected from the bottle.They close the roller clamp and activate the vacuum.When they open the roller clamp, the tubing falls off from the bottle.They immediately close the roller clamp.They use a new bottle and its working.Fluid is drained without any problems.First they suspect that air has entered into the patient's pleural space, but the patient is not affected and is doing fine.

Brand Name
PLEURX VACUUM BOTTLE 1000ML
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
MDR Report Key11387878
Report Number9680904-2021-00016
Device Sequence Number3372561
Product Code DWM
UDI-Device Identifier10885403090660
UDI-Public(01)10885403090660
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K051084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2022
Device Model Number50-7210
Device Catalogue Number50-7210
Device Lot Number0001344750
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date02/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;